# SDR SWIA202156045

- Difficulty date: January 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE LOCATED AT FS333 STR 24R IS CORRODED   (C-CHECK) RO 2/6/2021   REMOVED OLD STRINGER SPLICE AND REPLACED WITH NEW PER DWG:SH670-32420 REV E & CRJ 700 SRM 51-42-06-001-001-A01. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
